# SDR HEEA113326

- Difficulty date: December 20, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 16,719 hours
- Engine: Pwa PT6*
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: M835366022M
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CHECK, THE HYDRAULIC PRESSURE ON THE NR 1 SIDE FELL TO 0.  FUEL PRESSURE AND OIL PRESSURE ON NR 2 SIDE PEGGED OUT.  RETURNED TO DEPARTURE.
